# SDR CALA2014032490687

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,200 hours, 27,070 cycles
- Engine: Pwa PW2040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY GEAR NOT DOWN EICAS MSG.  GEAR HANDLE OFF, DURING DECENT THROUGH 17000.  NO FAULTS FOUND ON ARRIVAL INTO DENVER.  IAW FIM 31-51-00-815-817, SUSPECT LANDING CONFIG CARD M983.  REPLACED M983 IAW AMM 31-51-04, OPERATIONS TESTED OK.
